# SDR J7SA2021021900275

- Difficulty date: February 12, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N378FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500523
- Aircraft time: 1,885 hours, 1,170 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Stuck
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GO AROUND DUE TO LG LEVER DISAG CAS WHEN EXTENDING THE LANDING GEAR INTO KDAL.  CREW CYCLED THE GEAR SEVERAL TIMES BUT NOSE GEAR WOULD NOT RELEASE.  CREW DECLARED EMERGENCY, FOLLOWED QRH PROCEDURES, PULLED THE EMERGENCY GEAR RELEASE HANDLE, AND LANDED WITHOUT INCIDENT AT KDAL.  REMOVED AND REPLACED NLG UPLOCK BOX OPS CHECK GOOD IAW PHENOM 300 AMM 32-31-05. PN 2617-1000-403 SN 01504.
